Ghent University Academic Bibliography

Advanced

Small minimal blocking sets in PG(2, q(3)).

O POLVERINO and Leo Storme UGent (2002) EUROPEAN JOURNAL OF COMBINATORICS. 23(1). p.83-92
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
23
issue
1
pages
83-92 pages
Web of Science type
Article
Web of Science id
000173504500012
JCR category
MATHEMATICS
JCR impact factor
0.472 (2002)
JCR rank
71/167 (2002)
JCR quartile
2 (2002)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
161790
handle
http://hdl.handle.net/1854/LU-161790
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:39:12
@article{161790,
  author       = {POLVERINO, O and Storme, Leo},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {83--92},
  title        = {Small minimal blocking sets in PG(2, q(3)).},
  volume       = {23},
  year         = {2002},
}

Chicago
POLVERINO, O, and Leo Storme. 2002. “Small Minimal Blocking Sets in PG(2, Q(3)).” European Journal of Combinatorics 23 (1): 83–92.
APA
POLVERINO, O., & Storme, L. (2002). Small minimal blocking sets in PG(2, q(3)). EUROPEAN JOURNAL OF COMBINATORICS, 23(1), 83–92.
Vancouver
1.
POLVERINO O, Storme L. Small minimal blocking sets in PG(2, q(3)). EUROPEAN JOURNAL OF COMBINATORICS. 2002;23(1):83–92.
MLA
POLVERINO, O, and Leo Storme. “Small Minimal Blocking Sets in PG(2, Q(3)).” EUROPEAN JOURNAL OF COMBINATORICS 23.1 (2002): 83–92. Print.